Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dry palms on Stocrin and Truvada
Jul 20, 2011

I've been taking Stocrin and Truvada for a month now and I've survived the rashes but now have very dry palms. I've been moisturizing but it seems like it doesn't help to the dryness.

I've been checking out the website and none answered this question clearly and clarifying things to do for one to avoid this dry palm.

Need your thoughts and clear answers please. Thank you.

Response from Dr. Henry

Discoloration of palms/finger nails can be seen with Truvada but I havent seen firm data linking dry palms to use of your HIV regimen. If any reader has personal experience or knows of a reference linking dry palms to efavirenz or Truvada please post. KH



Previous
How serious is chicken pox with AIDS
Next
SUDDEN DROP IN T CELLS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement